Alert archive / Oklahoma / Flash Flood Warnings in 2024

Flash Flood Warning 2, NWS Norman, OK

March 14, 2024Hughes County, Seminole County, Oklahoma

NWS Norman, OK issued this flash flood warning at Mar 14, 2024, 1:38 PM CDT for Hughes County, Seminole County, Oklahoma. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 14, 2024, 1:38 PM CDT (18:38 UTC)
Expired
Mar 14, 2024, 3:45 PM CDT
In force
2 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Hughes County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 95 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2303 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
3.5
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted.

062 
WGUS54 KOUN 141838
FFWOUN
OKC063-133-142045-
/O.NEW.KOUN.FF.W.0002.240314T1838Z-240314T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
138 PM CDT Thu Mar 14 2024

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Central Seminole County in east central Oklahoma...
  Northern Hughes County in southeastern Oklahoma...

* Until 345 PM CDT.

* At 138 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Holdenville, Wewoka, Wetumka, Dustin, Calvin, Lamar, Horntown, 
  Yeager, Atwood and Spaulding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3529 9644 3529 9643 3529 9636 3529 9630
      3529 9626 3529 9625 3529 9619 3529 9615
      3529 9610 3529 9607 3529 9605 3529 9600
      3529 9599 3529 9598 3528 9598 3494 9626
      3497 9649 3500 9678

FLASH FLOOD...RADAR INDICATED

$$

TL
1 follow-up statement
650 
WGUS74 KOUN 141919
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
219 PM CDT Thu Mar 14 2024

OKC063-133-142045-
/O.CON.KOUN.FF.W.0002.000000T0000Z-240314T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hughes OK-Seminole OK-
219 PM CDT Thu Mar 14 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT THIS 
AFTERNOON FOR CENTRAL SEMINOLE AND NORTHERN HUGHES COUNTIES...

At 219 PM CDT, Doppler radar indicated that thunderstorms producing 
heavy rain were beginning to exit the warned area. Between 1 and 2.5 
inches of rain has fallen. Flooding impacts will continue as runoff 
occurs, but no additional rainfall is expected. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Holdenville, Wewoka, Wetumka, Dustin, Calvin, Lamar, Horntown, 
  Yeager, Atwood and Spaulding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3529 9644 3529 9643 3529 9636 3529 9630
      3529 9626 3529 9625 3529 9619 3529 9615
      3529 9610 3529 9607 3529 9605 3529 9600
      3529 9599 3529 9598 3528 9598 3494 9626
      3497 9649 3500 9678

FLASH FLOOD...RADAR INDICATED

$$

TL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 14, 6:36 AM CDT, 7 hours 2 minutes earlier.

Area forecast discussion, Mar 14, 6:36 AM CDT, 7 hours 2 minutes before
Area Forecast Discussion
National Weather Service Norman OK
636 AM CDT Thu Mar 14 2024

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 226 AM CDT Thu Mar 14 2024

The primary short-term forecast concern will be the potential for
impactful storms to occur from late this morning through this
evening across the southeastern quarter of our forecast area. All
severe hazards will be possible, though very large hail and flooding
will be the primary concerns.

Regional surface observations show a sharp dryline across our area
from Baylor County to Kiowa County, then bulging northeastward
toward Grant County. At apex of this bulge, convection developed
after 05Z and moved off into ICT's CWA. Similar development
through daybreak is unlikely, but with a very moist and weakly
capped environment it cannot be ruled out.

The show should get going quite early today, with some potential for
storm initiation to occur by 16Z/11:00 am CDT, though 17-18Z/12:00-
1:00 pm CDT seems more likely. By then, a cold front that can
currently be found in the Panhandles and central KS will overtake
the dryline bulge, and will be roughly oriented from near Kay County
to Oklahoma County to Knox County. Roughly where the cold
front/dryline intersection occurs, somewhere just south of the OKC
metro, will be the likeliest spot for convection initiation.

Initial thunderstorm development should be rather explosive, with
most models showing a reservoir of 3,000 J/kg of MLCAPE and
minimal capping. Given the presence of an impulse within the STJ
showing up on short-range guidance as well as deep-layer
shear/storm motions roughly parallel to the cold front, updraft
crowding will likely occur pretty rapidly, with storms initially
developing as supercells and by midafternoon coagulating into one
or more multicell clusters. With comparatively cold temperatures
aloft (-15C at 500 mb and -20C levels at about 19,000 feet),
initial supercells will be able to produce hail efficiently, aided
in part by 70 knots of cloud layer shear. Some of this hail may
be very large with the potential for one or more reports of
tennis-ball-sized stones. Hail production (and in particular the
production of very large hail) will be tempered before too long by
the number of updrafts; thus, the likeliest time for very large
hail will be 1 to 3 hours after convection initiation.

The tornado risk is highly conditional and will be largely dependent
on storm-scale morphology. The background environment will be
characterized by upwards of 100 J/kg of 0-3 km CAPE, which, in
conjunction with a slow-moving front, might preferentially favor
hybrid/stretching tornadogenesis within relatively discrete storms
along the front early in the storm cycle. As more storms develop and
cold pools merge, storms will be more dependent on the environment
to provide streamwise vorticity. To this end, the low-level jet will
be displaced to the east of our CWA, which is leading to rather
small hodographs lacking streamwise vorticity (effective SRH will
likely remain below 150 m^2/s^2). The tornado risk will probably be
maximized across our far southeastern counties by mid-to-late
afternoon, as models are showing some backing of the surface winds
in the area. Damaging winds will also be possible within storm
clusters as DCAPE values are expected to be around 1,100 J/kg and
moist mid-levels will favor wet microbursts.

In addition to severe hazards, heavy rainfall will be a concern as
storms mature and move eastward. The saving grace from this
perspective will be rather fast storm motion with some component off
of the cold front, especially with multicell clusters. However, both
the HRRR and NAM show PWATS in the 1.40-1.50 inch range in southeast
Oklahoma - compared to OUN sounding climatology, this is essentially
unprecedented in mid-March. Therefore, thunderstorms could produce
heavy rain very efficiently and some areas may see excessive runoff
occur rapidly.

A renewed surge of the cold front as well as convective overturning
of the atmosphere will reduce our storm risk as the clusters move
out of our area around sundown. Widespread pressure rises and
breezy north winds will bring in much drier and cooler air for our
lows tonight.

Meister

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 226 AM CDT Thu Mar 14 2024

The primary forecast challenge in the long-term is to delineate the
potential for periods of rain (and maybe a few embedded
thunderstorms) to occur between Friday and Sunday in our area. There
appear to be two primary windows where this may occur:

-Tomorrow during the morning across western north Texas and in the
afternoon across western Oklahoma. This will occur in response to
increasing 700 mb warm advection. Rain totals will be light outside
of embedded thunderstorms.

-Saturday afternoon through Saturday night across western north
Texas and far southern Oklahoma, in response to an ejecting wave
from the cutoff low to our west. Rainfall totals may be higher from
this event (possibly up to half an inch).

Otherwise, temperatures will remain "cool" (at or near or seasonal
averages) from tomorrow through Monday. Further periods of rain may
occur early next week as the cutoff low finally attempts to eject,
and temperatures should begin to rise back above normal beginning on
Tuesday.

Meister

&&

.AVIATION...
(12Z TAFS)
Issued at 632 AM CDT Thu Mar 14 2024

MVFR cigs expected in moist sector/east of dryline this morning,
especially near and east of KLAW/KOKC/KPNC, before mixing out west
to east in the first 2 to 4 hours of forecast. MVFR cigs expected
to last much of the day at KDUA. Will confine mention of TSRA to
KDUA this afternoon into the evening. Northerly wind shift will
make quicker progress than previously forecast, but stronger north
winds will spread over region this evening and overnight as lower
level ridge surges south.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  77  45  62  42 /  20   0   0   0
Hobart OK         76  44  61  40 /   0   0  40  10
Wichita Falls TX  81  48  65  45 /  20  10  40  10
Gage OK           69  39  61  35 /   0   0  30   0
Ponca City OK     75  44  64  39 /   0   0   0   0
Durant OK         81  52  66  47 /  70  60  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...04
LONG TERM....04
AVIATION...11
Hazardous weather outlook, Mar 14, 2:47 AM CDT, 10 hours 51 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
247 AM CDT Thu Mar 14 2024

OKZ004>048-050>052-TXZ083>090-150800-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
247 AM CDT Thu Mar 14 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
Thunderstorms are expected this afternoon along and southeast of a
line from Wichita Falls to Stillwater. Some of those storms may be
severe, with hail to the size of tennis balls, winds up to 70 mph,
and a low to medium tornado risk. Excessive rainfall is also
possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
A low chance of thunderstorms will persist on Friday and
Saturday, primarily across southern Oklahoma and western north
Texas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Mar 14, 1:16 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
116 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Hail             1 W Stratford           34.80N 96.98W
03/14/2024  E1.00 inch       Garvin             OK   Emergency Mngr

&&

MAD
Local storm report, Mar 14, 1:21 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
121 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     Hail             2 W Wetumka             35.23N 96.28W
03/14/2024  E0.88 inch       Hughes             OK   Emergency Mngr

&&

MAD
Local storm report, Mar 14, 1:22 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
122 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     Hail             6 W Turner Falls        34.43N 97.25W
03/14/2024  E1.00 inch       Murray             OK   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Mar 14, 1:24 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
124 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     Hail             1 SE Pauls Valley       34.73N 97.21W
03/14/2024  E1.00 inch       Garvin             OK   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Mar 14, 1:30 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
130 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     Hail             Turner Falls            34.43N 97.15W
03/14/2024  E0.70 inch       Murray             OK   Emergency Mngr

&&

MAD
Local storm report, Mar 14, 1:38 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
138 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     Hail             Turner Falls            34.43N 97.15W
03/14/2024  E1.75 inch       Murray             OK   Broadcast Media

&&

MAD

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 12:15 AM CDTSpecial Weather StatementOUNGrant30 min
Mar 14, 12:36 AM CDTSevere Thunderstorm WarningOUNKay24 min
Mar 14, 1:14 AM CDTSpecial Weather StatementOUNKay31 min
Mar 14, 10:55 AM CDTSpecial Weather StatementOUNStephens35 min
Mar 14, 10:56 AM CDTSpecial Weather StatementOUNGarvin34 min
Mar 14, 11:01 AM CDTSpecial Weather StatementOUNStephens29 min
Mar 14, 11:13 AM CDTSpecial Weather StatementOUNGarvin47 min
Mar 14, 11:18 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Stephens42 min
Mar 14, 11:19 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Stephens41 min
Mar 14, 11:21 AM CDTSpecial Weather StatementOUNJefferson24 min
Mar 14, 11:30 AM CDTSevere Thunderstorm WarningOUNJefferson, Stephens45 min
Mar 14, 11:32 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie118 min
Mar 14, 11:43 AM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole107 min
Mar 14, 11:43 AM CDTSpecial Weather StatementOUNSeminole32 min
Mar 14, 11:49 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole41 min
Mar 14, 11:54 AM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole111 min
Mar 14, 11:58 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarvin, Stephens47 min
Mar 14, 12:06 PM CDTSevere Thunderstorm WarningOUNJefferson39 min
Mar 14, 12:11 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Jefferson, Stephens49 min
Mar 14, 12:18 PM CDTTornado WarningOUNSeminole27 min
Mar 14, 12:23 PM CDTSevere Thunderstorm WarningOUNJefferson52 min
Mar 14, 12:26 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole34 min
Mar 14, 12:28 PM CDTSevere Thunderstorm WarningOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole62 min
Mar 14, 12:33 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarvin, McClain, Pontotoc, Pottawatomie42 min
Mar 14, 12:45 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHughes, Seminole60 min
Mar 14, 12:56 PM CDTSevere Thunderstorm WarningOUNCarter, Murray49 min
Mar 14, 1:01 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole46 min
Mar 14, 1:09 PM CDTSpecial Weather StatementOUNJefferson21 min
Mar 14, 1:11 PM CDTAreal Flood AdvisoryOUNHughes, Seminole2 hr
Mar 14, 1:35 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole40 min
Mar 14, 1:39 PM CDTSpecial Weather StatementOUNLove36 min
Mar 14, 1:41 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNJohnston, Murray, Pontotoc49 min
Mar 14, 3:37 PM CDTSpecial Weather StatementOUNJohnston23 min
Mar 14, 3:44 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Pontotoc46 min
Mar 14, 3:45 PM CDTSpecial Weather StatementOUNSeminole30 min
Mar 14, 3:55 PM CDTSevere Thunderstorm WarningOUNMcClain, Pontotoc, Pottawatomie, Seminole50 min
Mar 14, 4:28 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes47 min
Mar 14, 4:31 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole44 min
Mar 14, 4:44 PM CDTSpecial Weather StatementOUNSeminole31 min
Mar 14, 4:45 PM CDTSpecial Weather StatementOUNPottawatomie30 min
Mar 14, 4:47 PM CDTSpecial Weather StatementOUNLove28 min
Mar 14, 4:54 PM CDTAreal Flood AdvisoryOUNHughes, Seminole66 min
Mar 14, 4:54 PM CDTSevere Thunderstorm WarningOUNHughes36 min
Mar 14, 4:58 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall47 min
Mar 14, 5:20 PM CDTSpecial Weather StatementOUNSeminole25 min
Mar 14, 5:27 PM CDTSevere Thunderstorm WarningOUNPontotoc, Seminole48 min
Mar 14, 5:33 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole57 min
Mar 14, 5:37 PM CDTSpecial Weather StatementOUNCoal23 min
Mar 14, 5:42 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBryan, Johnston, Marshall48 min
Mar 14, 5:46 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall29 min
Mar 14, 5:51 PM CDTTornado WarningOUNBryan, Johnston, Marshall39 min
Mar 14, 5:57 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNHughes, Pontotoc, Seminole48 min
Mar 14, 5:57 PM CDTSevere Thunderstorm WarningOUNJohnston, Pontotoc48 min
Mar 14, 6:01 PM CDTSpecial Weather StatementOUNCoal29 min
Mar 14, 6:12 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNHughes32 min
Mar 14, 6:14 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Johnston, Love, Marshall31 min
Mar 14, 6:24 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNHughes42 min
Mar 14, 6:28 PM CDTTornado WarningOUNAtoka, Coal, Johnston47 min
Mar 14, 6:36 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCoal, Johnston, Pontotoc39 min
Mar 14, 6:43 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Bryan, Johnston, Marshall47 min

Nearby

Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.